# SDR ASOA201100576

- Difficulty date: March 3, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE IS GOUGED.  REPAIRED GOUGED PAX DOOR HINGE (FUSELAGE) SIDE IAW REO AND ASA EC/TC 670-52-11-557.  ACCOMPLISHED THIS IS CONSIDERED A MAJOR REPAIR RII FOUND TO BE SATISFACTORY.
